The Annals of Mathematical Statistics

On a Lemma by Kolmogoroff

Kai-Lai Chung

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 1 (1948), 88-91.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730296

Digital Object Identifier
doi:10.1214/aoms/1177730296

Mathematical Reviews number (MathSciNet)
MR23472

Zentralblatt MATH identifier
0041.24805

JSTOR
links.jstor.org

Citation

Chung, Kai-Lai. On a Lemma by Kolmogoroff. Ann. Math. Statist. 19 (1948), no. 1, 88--91. doi:10.1214/aoms/1177730296. https://projecteuclid.org/euclid.aoms/1177730296


Export citation